Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    3
  • views
    865

Week 4

Saramarie7

338 views

So I've been using Differin for almost a month now and while I can say I'm not as oily and my face has a better texture, BUT the pimples that have gone away is leaving red hyperpigmentation marks! :( I never had this many before using it and I feel like this product is making my skin worse with scarring! Should I keep using it? My initial purge is pretty much gone but the red marks it has left behind makes me feel even worse because I never once picked at my face. What. Do. I. Do?! 



1 Comment


Recommended Comments

I have been using differin. For alomost 20 weeks now and I still have acne. Howevere, it is better than before for the first 12 weeks. First 4 weeks was horrible. I understand how you feel. In my opinion, differin will help prevent future breakout. So that means the worst of getting acne will not be worst than what you had recently. For scarring, I have experinced the same problem as you have. Differin and time will slightly heal but for my skin, it never fades away. I believe your skin is better than mine. Hopw you heal soon.

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×